# SDR DL733954404

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304WA
- Make and model: Boeing 737347
- Aircraft serial: 23345
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE C-1 DOOR, LWR AFT FRAME HAS A 2.5 INCH LONG CRACK IN THE OUTBOARD RADIUS BELOW STOP NUMBER 4 AND OUTBOARD OF THE LOWER TORQUE TUBE.  THE LOWER FWD FRAME HAS A 0.75 INCH CRACK ON THE INBOARD RADIUS JUST ABOVE STOP NUMBER 5.  THIS ER/A INSTALLS A STEEL REPAIR ANGLE FOR THE AFT FRAME AND REPAIRS PER SRM 51-70-11 FIGURE 1 FOR THE FWD FRAME, PER DL ERA 302763-14.
